# SDR 98ZZZX1772

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117M
- Make and model: Bolkms BK117A1
- Aircraft serial: S7023
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Condition: Failed
- Location: Eng Ng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG INDICATOR INTERMITTENT OPERATION.  AT TIMES, WILL NOT MOVE OFF ZERO.  REMOVED AND REPLACED.
